MAUDE Adverse Event Report: CONMED CORPORATION DURACLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

CONMED CORPORATION DURACLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number DC0235W
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Attempted to deploy duraclip during egd (esophagogastroduodenoscopy) and clip was jammed and would not deploy.Deployment device removed from patient and scope with clip still attached.
 
Event or Problem Description

Brand Name
DURACLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
CONMED CORPORATION
525 french rd.
utica NY 13502
MDR Report Key20001526
Report Number20001526
Device Sequence Number14538856
Product Code PKL
UDI-Device Identifier16932619740033
UDI-Public(01)16932619740033
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
Report Date (Section F) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC0235W
Device Catalogue NumberDC0235W
Device Lot NumberM211102594
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/20/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date08/23/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight98 KG
Date Report Sent to FDA07/22/2024